Notre Dame Journal of Formal Logic

Note on G. J. Massey's closure-algebraic operation.

Bolesław Sobociński

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 11, Number 3 (1970), 343-346.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093894005

Zentralblatt MATH identifier
0188.01902

Mathematical Reviews number (MathSciNet)
MR0280341

Digital Object Identifier
doi:10.1305/ndjfl/1093894005

Subjects
Primary: 02.27

Citation

Sobociński, Bolesław. Note on G. J. Massey's closure-algebraic operation. Notre Dame J. Formal Logic 11 (1970), no. 3, 343--346. doi:10.1305/ndjfl/1093894005. http://projecteuclid.org/euclid.ndjfl/1093894005.


Export citation

See also

  • Errata: BolesÅ‚aw SobociÅ„ski. Errata: ``Note on G. J. Massey's closure-algebraic operation''. Notre Dame Journal of Formal Logic, volume 14, issue 4, (1973), pp. 584-584.